# SDR ASAA2021051434818

- Difficulty date: May 14, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 51,807 hours, 15,626 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire Harness
- Part number: 3250299080
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#1 ENG BLEED TRIP ENGINES OFF APU ON. TURNED #1 ENG BLEED OFF, BLEED TRIP EXTINGUISHED. GROUNDED - YES. AFTER GETTING #1 BLEED TRIP TO OCCUR EVERY TIME ENGINE IS MOTORED, RMVD FIREWALL DISC DP1104 (SEE B737-800 WDM 36-11-11). NOW BLEED TRIP REMAINS EXTINGUISHED W/ENG MOTORING. SUSPECT INTERMITTENT SHORT AFFECTED BY HEAT AND VIBRATION IN ENG HARNESS MW0311 WHEN DP1104 IS CONNECTED THEREBY CONNECTING GROUND TO CONN SHELL AND HARNESS SHIELD DUE TO ATTACHMENT TO RECEPTACLE ON FIREWALL. RMVD & RPLCD HARNESS MW0311 REF B737-800 AMM 73-21-06. COMPLETED INSTALLATION AND  TEST OF ACAU PER AMM 21-51-02-400-801. COMPLETED INSTALLATION OF MW0311 HARNESS IAW AMM 73-21-06-400-802-F00. GROUND WING THERMAL ANTI-ICING SOLENOID VALVE TEST PASSED. AVM SYS OPS TEST PASSED. RAN #1 ENG IDLE RUN TWICE. NO ISSUES. PER B737-800 FIM 36-10 TASK 801. REPAIR/ GROUND VERIFICATIONS CONFIRMATION SUCCESSFUL.
